# SDR JJBA20210616027

- Difficulty date: June 16, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 44,463 hours, 27,546 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH PYLON YOKES I AND II UPPER FLANGE HOLES (X1 EACH SIDES) FOUND WITH CRACK AFTER NDI INSP. LH AND RH PYLON YOKES UPPER FLANGE HOLES (2X) OPENED AT FIRST REWORK DIAMETER (0.3281). AFTER NDT INSPECTION, DAMAGE IS STILL PRESENT AT LH AND RH PYLON YOKES UPPER FLANGE HOLES. AREA REWORKED AT SECOND PERMISSIBLE DIAMETER (0.420). BUSHINGS LOCALLY FABRICATED. 2 BUSHINGS FLUSH-PYLON. REPAIR BUSHINGS (4X) INSTALLED.
